# SDR CA110204001

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- System (JASC): 2810 · Fuel Storage
- Part: Bracket
- Part number: DA4281710031
- Condition: Cracked
- Location: Fuel Cell
- Part time: 993 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) BLUE-STAINING NOTED ON BOTTOM OF RH WING BY THE ROOT, TANKS REMOVED FOR INSPECTION, INBOARD TANK FOUND CRACKED ON LOWER SIDE, OUTBOARD END, BY WELD THAT HOLDS BRACKET TO CONTAIN FUEL PROBE. TANK REPLACED.
